Follow
Matthew Kwan
Matthew Kwan
Verified email at ist.ac.at - Homepage
Title
Cited by
Cited by
Year
Bounded-degree spanning trees in randomly perturbed graphs
M Krivelevich, M Kwan, B Sudakov
SIAM Journal on Discrete Mathematics 31 (1), 155-171, 2017
442017
Almost all Steiner triple systems have perfect matchings
M Kwan
Proceedings of the London Mathematical Society 121 (6), 1468-1495, 2020
402020
Cycles and Matchings in Randomly Perturbed Digraphs and Hypergraphs
M Krivelevich, M Kwan, B Sudakov
Combinatorics, Probability and Computing 25 (6), 909-927, 2016
392016
The average number of spanning trees in sparse graphs with given degrees
C Greenhill, M Isaev, M Kwan, BD McKay
European Journal of Combinatorics 63, 6-25, 2017
232017
Halfway to Rota’s basis conjecture
M Bucić, M Kwan, A Pokrovskiy, B Sudakov
International Mathematics Research Notices 2020 (21), 8007-8026, 2020
182020
Anticoncentration for subgraph statistics
M Kwan, B Sudakov, T Tran
Journal of the London Mathematical Society 99 (3), 757-777, 2019
182019
Almost all Steiner triple systems are almost resolvable
A Ferber, M Kwan
Forum of Mathematics, Sigma 8, 2020
162020
Intercalates and discrepancy in random Latin squares
M Kwan, B Sudakov
Random Structures & Algorithms 52 (2), 181-196, 2018
132018
Nearly-linear monotone paths in edge-ordered graphs
M Bucić, M Kwan, A Pokrovskiy, B Sudakov, T Tran, AZ Wagner
Israel Journal of Mathematics, 1-23, 2020
122020
Dense induced bipartite subgraphs in triangle-free graphs
M Kwan, S Letzter, B Sudakov, T Tran
Combinatorica 40 (2), 283-305, 2020
122020
The random k‐matching‐free process
M Krivelevich, M Kwan, PS Loh, B Sudakov
Random Structures & Algorithms 53 (4), 692-716, 2018
122018
Combinatorial anti-concentration inequalities, with applications
J Fox, M Kwan, L Sauermann
Mathematical Proceedings of the Cambridge Philosophical Society 171 (2), 227-248, 2021
112021
Ramsey graphs induce subgraphs of quadratically many sizes
M Kwan, B Sudakov
International Mathematics Research Notices 2020 (6), 1621-1638, 2020
112020
Proof of a conjecture on induced subgraphs of Ramsey graphs
M Kwan, B Sudakov
Transactions of the American Mathematical Society 372 (8), 5571-5594, 2019
112019
Hypergraph cuts above the average
D Conlon, J Fox, M Kwan, B Sudakov
Israel Journal of Mathematics 233 (1), 67-111, 2019
82019
Dirac-type theorems in random hypergraphs
A Ferber, M Kwan
Journal of Combinatorial Theory, Series B 155, 318-357, 2022
72022
Non-trivially intersecting multi-part families
M Kwan, B Sudakov, P Vieira
Journal of Combinatorial Theory, Series A 156, 44-60, 2018
72018
List-decodability with large radius for Reed-Solomon codes
A Ferber, M Kwan, L Sauermann
2021 IEEE 62nd Annual Symposium on Foundations of Computer Science (FOCS …, 2022
62022
On the number of spanning trees in random regular graphs
C Greenhill, M Kwan, D Wind
Electronic Journal of Combinatorics 21 (1), 2014
62014
Extension complexity of low-dimensional polytopes
M Kwan, L Sauermann, Y Zhao
Transactions of the American Mathematical Society 375 (06), 4209-4250, 2022
52022
The system can't perform the operation now. Try again later.
Articles 1–20